# SDR USAA2011100400024

- Difficulty date: September 23, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 140N2505U32
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON INTERCOSTAL CLIP BETWEEN BS 1620 TO BS 1640, BL 0.  REPLACED INTERCOSTAL CLIP BETWEEN BS 1620 TO BS 1640, BL 0 IAW B757 SRM 51-40-02-0G.
